It has been told to us that using spiriva make a man have a hard time urinating..we would like to know if this is true..thank you...
- Spiriva Information for Consumers
- Spiriva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Spiriva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Possible interference with urination in patients with enlarged prostates is reported with Spiriva. I already have trouble urinating, and am concerned ...
1 answer • 14 Aug 2011
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
with enlarged prostate i take flomax
0 answers • 22 Jun 2013
a week. My doctor says it is due to furosemide. I have slightly enlarged prostate. I find it hard to accept my doctor's explanation. I would ...
3 answers • 17 Jul 2013
1 answer • 4 Apr 2014